Interpolation by holomorphic functions smooth to the boundary in the unit ball of C\super n\nosuper

J. Bruna, J.M. Ortega

Research output: Contribution to journalArticleResearch

17 Citations (Scopus)
Original languageGerman
Pages (from-to)527-575
JournalMathematische Annalen [Fitxer informàtic
Volume0
Issue number274
Publication statusPublished - 1 Jan 1986

Cite this

Bruna, J., & Ortega, J. M. (1986). Interpolation by holomorphic functions smooth to the boundary in the unit ball of C\super n\nosuper. Mathematische Annalen [Fitxer informàtic, 0(274), 527-575.